# SDR MASA200600040

- Difficulty date: January 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,207 hours, 8,816 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7215 BMI - ABORTED TAKEOFF AND RETURNED TO GATE.  STALL FAIL CAUTION MESSAGE.  MAINTENANCE RESET SPOILER SYSTEM, RAN ENGINES AT HIGH POWER.  OPS CHECK GOOD.
